# SDR SWAA2022080124892

- Difficulty date: July 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB AT STAB STA 120.30 AND 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-372691 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[02] PERFORMED VISUAL INSPECTION ON INSPAR RIB AT STAB STA 120.30 AND 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB AND NOT FOUND CRACK AND ANY DAMAGE IAW B737-700 SRM 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED VISUAL INSPECTION ON INSPAR RIB AT STAB STA 120.30 AND 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB AND NOT FOUND CRACK AND ANY DAMAGE IAW B737-700 SRM 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
